# SDR UPS802389

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NR 1 ENGINE FLAMED OUT AT F/L .350 OAT -59 DEGREES CELSIUS, DURING CYCLING OF NR 1 CROSSFEED.  ACCOMPLISHED FUEL TANK TRANSFER CHECKS - ALL NORMAL.  INSPECTED INLET/TAIL PIPE NR 1 ENGINE - NO DAMAGE NOTED.  REPLACED NR 1 ENGINE FUEL FILTER PRECAUTIONARY - NO FOREIGN MATERIAL.  RAN ENGINE - NO LEAKS.  NORMAL OPERATION.
